×

Asymptotic behavior of a tagged particle in simple exclusion processes. (English) Zbl 0983.60100

The authors review central limit theorems for the position of a tagged particle in simple exclusion processes. They first present a general method to prove central limit theorems for additive functionals of ergodic Markov processes, which is then applied to the case of a tagged particle. Finally, they mention results on smoothness of the diffusion coefficient and finite-dimensional approximations.

MSC:

60K35 Interacting random processes; statistical mechanics type models; percolation theory
60F05 Central limit and other weak theorems
60J55 Local time and additive functionals
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Arratia R. The motion of a tagged particle in the simple symmetric exclusion system in ?.Ann. Prob.,11: (1983), 362-373. · Zbl 0515.60097
[2] Bernardin C. Regularity of the diffusion coefficient for the lattice gas reversible under Bernoulli measure. (2001), preprint.
[3] Chang C. C., Landim C. and Olla S. Equilibrium fluctuations of assymmetric exclusion processes in dimensiond?3. To appear in Probability Theory and Related Fields. · Zbl 1006.60096
[4] Esposito, R., Marra, R. aand Yau, H. T. Diffusive limit of asymmetric simple exclusion.Rev. Math. Phys.,6: (1994), 1233-1267. · Zbl 0841.60082
[5] Guo M., Papanicolaou G. C. and Varadhan S. R. S. Non linear diffusion limit for a system with nearest neighbor interactions.Comm. Math. Phys.,118: (1988), 31-59. · Zbl 0652.60107
[6] Kipnis C. and Varadhan S. R. S. Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusion.Commun. Math. Phys.,106: (1986), 1-19. · Zbl 0588.60058
[7] Landim C., Olla S. and Varadhan S. R. S. Finite-dimensional approximation of the self-diffusion coefficient for the exclusion process. (2000), preprint. · Zbl 1018.60097
[8] Landim C., Olla S. and Varadhan S. R. S. Symmetric simple exclusion process: regularity of the self-diffusion coefficient. (2000), preprint. · Zbl 0994.60093
[9] Landim C., Olla S. and Varadhan S. R. S. On the viscosity of the asymmetric simple exclusion process in dimensiond ?3. In preparation. · Zbl 0994.60093
[10] Landim C., Olla S. and Volchan S. Driven tracer particle in one dimensional symmetric simple exclusion process nearest neighbor symmetric simple exclusion process.Commun. Math. Phys. 192: (1998), 287-307. · Zbl 0911.60085
[11] Landim C., Olla S. and Yau H. T. First order correction for the hydrodynamic limit of asymmetric simple exclusion processes in dimensiond ?3.Communications on Pure and Applied Mathematics,50: (1997), 149-203. · Zbl 0866.76003
[12] Landim C., Olla S. and Yau H. T. Some properties of the diffusion coefficient for asymmetric simple exclusion processes.The Annals of Probability,24: (1996), 1779-1807. · Zbl 0872.60078
[13] Landim C. and Volchan S. Equilibrium fluctuation of a driven tracer particle dynamics.Stoch. Proc. Appl.,85: (2000), 139-158. · Zbl 0997.60121
[14] Landim C. and Yau H. T. Fluctuation-dissipation equation of asymmetric simple exclusion processes.Probab. Th. Rel. Fields,108: (1997), 321-356. · Zbl 0884.60092
[15] Olla S.Homogenization of Diffusion Processes in Random Fields. Ecole Polytechnique, France, (1994).
[16] Rost H. and Vares M. E. Hydrodynamics of a one dimensional nearest neighbor model.Contemp. Math.,41: (1985), 329-342. · Zbl 0572.60095
[17] Saada E. A limit theorem for the position of a tagged particle in a simple exclusion process.Ann. Probab.,15: (1987), 375-381. · Zbl 0617.60096
[18] Sethuraman S. Central Limit Theorem for additive functionals of the simple exclusion process. (1999), preprint.
[19] Sethuraman S., Varadhan S. R. S. and Yau H. T. Diffusive limit of a tagged particle in asymmetric exclusion process. preprint. · Zbl 1029.60084
[20] Varadhan S.R.S. Non-linear diffusion limit for a system with nearest neighbor interactions II. InAsymptotic Problems in Probability Theory: Stochastic Models and diffusion on Fractals, Elworthy K.D. and Ikeda N. editors. Pitman Research Notes in Mathematics vol. 283, 75-128, John Wiley & Sons, New York, (1994).
[21] Varadhan S.R.S. Self diffusion of a tagged particle in equilibrium for asymmetric mean zero random walks with simple exclusion.Ann. Inst. H. Poincaré (Probabilités),31: 273-285. · Zbl 0816.60093
[22] Yau H. T. Relative entropy and hydrodynamics of Ginsburg-Landau models Letters.Math. Phys.,22: (1991), 63-80. · Zbl 0725.60120
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.